# SDR ASOA2016071215085

- Difficulty date: July 12, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 30,248 hours, 21,607 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR COULD NOT BE OPENED FROM THE INSIDE ACFT.  PERFORMED OPS CHECK OF PAX DOOR IAW AMM 52-11-00. OPS CHECKED GOOD.
